A representation of relatively complemented distributive lattices
Colloquium Mathematicum, Tome 32 (1974) no. 2, pp. 153-158
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_32_2_153_158,
author = {David C. Feinstein},
title = {A representation of relatively complemented distributive lattices},
journal = {Colloquium Mathematicum},
pages = {153--158},
year = {1974},
volume = {32},
number = {2},
doi = {10.4064/cm-32-2-153-158},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-32-2-153-158/}
}
TY - JOUR AU - David C. Feinstein TI - A representation of relatively complemented distributive lattices JO - Colloquium Mathematicum PY - 1974 SP - 153 EP - 158 VL - 32 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-32-2-153-158/ DO - 10.4064/cm-32-2-153-158 LA - en ID - 10_4064_cm_32_2_153_158 ER -
David C. Feinstein. A representation of relatively complemented distributive lattices. Colloquium Mathematicum, Tome 32 (1974) no. 2, pp. 153-158. doi: 10.4064/cm-32-2-153-158
Cité par Sources :